An inverse problem for an unknown source in a heat equation. (English) Zbl 0448.35085


35R30 Inverse problems for PDEs
35K05 Heat equation
35K55 Nonlinear parabolic equations
Full Text: DOI


[1] {\scJ. R. Cannon and P. DuChateau}, An inverse problem for a nonlinear diffusion equation, to appear. · Zbl 0452.35112
[2] Chavent, G; Lemonnier, P, Identification de la non-linearite d’une equation parabolique quasi-lineaire, Appl. math. opt., 1, No. 2, 121-162, (1974) · Zbl 0291.35049
[3] Protter; Weinberger, Maximum principles in differential equations, (1967), Prentice-Hall Englewood Cliffs, N.J · Zbl 0153.13602
[4] Friedman, A, Partial differential equations of parabolic type, (1964), Prentice-Hall Englewood Cliffs, N.J · Zbl 0144.34903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.